RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1936, Issue 2, Pages 238–253 (Mi umn8884)  

Surveys and Translations
Series of papers on the theory of topological groups

On some problems of theoretical hydrology

B. B. Devison, S. A. Khristianovich


Full text: PDF file (2139 kB)

Citation: B. B. Devison, S. A. Khristianovich, “On some problems of theoretical hydrology”, Uspekhi Mat. Nauk, 1936, no. 2, 238–253

Citation in format AMSBIB
\Bibitem{DevKhr36}
\by B.~B.~Devison, S.~A.~Khristianovich
\paper On some problems of theoretical hydrology
\jour Uspekhi Mat. Nauk
\yr 1936
\issue 2
\pages 238--253
\mathnet{http://mi.mathnet.ru/umn8884}


Linking options:
  • http://mi.mathnet.ru/eng/umn8884
  • http://mi.mathnet.ru/eng/umn/y1936/i2/p238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:255
    Full text:148
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020